Picture of two heads

Open Access research that challenges the mind...

The Strathprints institutional repository is a digital archive of University of Strathclyde research outputs. Strathprints provides access to thousands of Open Access research papers by University of Strathclyde researchers, including those from the School of Psychological Sciences & Health - but also papers by researchers based within the Faculties of Science, Engineering, Humanities & Social Sciences, and from the Strathclyde Business School.

Discover more...

Browse by Author or Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item type | No Grouping
Number of items: 105.

Article

Kitaev, Sergey (2016) Existence of μ-representation of graphs. Journal of Graph Theory. (In Press)

Gao, Alice L L and Kitaev, Sergey and Zhang, Philip B. (2016) Pattern-avoiding alternating words. Discrete Applied Mathematics, 207. pp. 56-66. ISSN 0166-218X

Chen, Herman Z.Q. and Kitaev, Sergey and Sun, Brian Y. (2016) Word-representability of triangulations of grid-covered cylinder graphs. Discrete Applied Mathematics. ISSN 0166-218X (In Press)

Kitaev, Sergey and Remmel, Jeffrey (2016) A note on p-Ascent Sequences. Journal of Combinatorics. ISSN 2156-3527 (In Press)

Chen, Herman Z.Q. and Kitaev, Sergey and Sun, Brian Y. (2016) Word-representability of face subdivisions of triangular grid graphs. Graphs and Combinatorics. ISSN 0911-0119

Halldórsson, Magnús M. and Kitaev, Sergey and Pyatkin, Artem (2016) Semi-transitive orientations and word-representable graphs. Discrete Applied Mathematics, 201. pp. 164-171. ISSN 0166-218X

Avgustinovich, Sergey and Kitaev, Sergey and Potapov, Vladimir and Vajnovszki, Vincent (2016) Gray coding cubic planar maps. Theoretical Computer Science, 616. pp. 59-69. ISSN 0304-3975

Gao, Alice L.L. and Kitaev, Sergey and Zhang, Philip B. (2016) Avoiding vincular patterns on alternating words. Discrete Mathematics, 339. pp. 2079-2093. ISSN 0012-365X

Kitaev, Sergey and Vajnovszki, Vincent (2016) Mahonian STAT on words. Information Processing Letters, 116. pp. 157-162.

Glen, Marc and Kitaev, Sergey (2015) Word-representability of triangulations of rectangular polyomino with a single domino tile. Journal of Combinatorial Mathematics and Combinatorial Computing. (In Press)

Kitaev, Sergey and Remmel, Jeffrey and Tiefenbruck, Mark (2015) Quadrant marked mesh patterns in 132-avoiding permutations III. Integers: Electronic Journal of Combinatorial Number Theory. ISSN 1553-1732 (In Press)

Jones, Miles and Kitaev, Sergey and Remmel, Jeffrey (2015) Frame patterns in n-cycles. Discrete Mathematics, 338 (7). pp. 1197-1215. ISSN 0012-365X

Gent, Ian and Kitaev, Sergey and Konovalov, Alexander and Linton, Steve and Nightingale, Peter (2015) S-crucial and bicrucial permutations with respect to squares. Journal of Integer Sequences, 18.

Kitaev, Sergey and Remmel, Jeffrey (2015) (a,b)-rectangle patterns in permutations and words. Discrete Applied Mathematics, 186. pp. 128-146. ISSN 0166-218X

Kitaev, Sergey and Remmel, Jeffrey and Tiefenbruck, Mark (2015) Quadrant marked mesh patterns in 132-avoiding permutations II. Integers: Electronic Journal of Combinatorial Number Theory, 15. ISSN 1553-1732

Akrobotu, P. and Kitaev, S. and Masarova, Z. (2015) On word-representability of polyomino triangulations. Siberian Advances in Mathematics, 25 (1). pp. 1-10.

Ehrenborg, Richard and Kitaev, Sergey and Steingrimsson, Einar (2015) Number of cycles in the graph of 312-avoiding permutations. Journal of Combinatorial Theory Series A, 129. pp. 1-18. ISSN 0097-3165

Jones, Miles and Kitaev, Sergey and Pyatkin, Artem and Remmel, Jeffrey (2015) Representing graphs via pattern avoiding words. The Electronic Journal of Combinatorics, 22 (2). ISSN 1077-8926

Claesson, Anders and Kitaev, Sergey and de Mier, Anna (2015) An involution on bicubic maps and β(0, 1)-trees. Australasian Journal of Combinatorics, 61 (1). pp. 1-18. ISSN 1034-4942

Collins, Andrew and Kitaev, Sergey and Lozin, Vadim (2014) New results on word-representable graphs. Discrete Applied Mathematics. ISSN 0166-218X

Kitaev, Sergey and de Mier, Anna (2014) Enumeration of fixed points of an involution on β(1, 0)-trees. Graphs and Combinatorics, 30 (5). pp. 1207-1221.

Kitaev, Sergey and Remmel, Jeffrey (2014) The 1-box pattern on pattern-avoiding permutations. Journal of Integer Sequences, 17 (3).

Kitaev, Sergey and de Mier, Anna and Noy, Marc (2014) On the number of self-dual rooted maps. European Journal of Combinatorics, 35. pp. 377-387. ISSN 0195-6698

Atminas, Aistis and Kitaev, Sergey and Lozin, Vadim and Valyuzhenich, Alexander (2013) Universal graphs and universal permutations. Discrete Mathematics, Algorithms and Applications, 5 (4).

Kitaev, Sergey and Salimov, Pavel and Severs, Christopher and Ulfarsson, Henning (2013) Restricted non-separable planar maps and some pattern avoiding permutations. Discrete Applied Mathematics, 161 (16-17). pp. 2514-2526. ISSN 0166-218X

Kitaev, Sergey and Liese, Jeff (2013) Harmonic numbers, Catalan's triangle and mesh patterns. Discrete Mathematics, 313 (14). pp. 1515-1531. ISSN 0012-365X

Claesson, Anders and Kitaev, Sergey and Steingrimsson, Einar (2013) An involution on beta(1,0)-trees. Advances in Applied Mathematics, 51 (2). pp. 276-284. ISSN 0196-8858

Avgustinovich, Sergey and Kitaev, Sergey and Valyuzhenich, Alexander (2013) Avoidance of boxed mesh patterns on permutations. Discrete Applied Mathematics, 161 (1-2). pp. 43-51. ISSN 0166-218X

Kitaev, Sergey and Niedermaier, Andrew and Remmel, Jeffrey and Riehl, Manda (2013) Generalized pattern matching conditions for Ck o Sn. ISRN Combinatorics, 2013.

Kitaev, Sergey and Remmel, Jeffrey and Riehl, Manda (2013) On a pattern avoidance condition for the wreath product of cyclic groups with symmetric groups. ISRN Combinatorics, 2013.

Kitaev, Sergey (2013) On graphs with representation number 3. Journal of Automata, Languages and Combinatorics, 18 (2). pp. 97-112.

Kitaev, Sergey and Remmel, Jeffrey (2013) Quadrant marked mesh patterns in alternating permutations II. Journal of Combinatorics, 4 (1). pp. 31-65. ISSN 2156-3527

Avgustinovich, Sergey and Kitaev, Sergey and Valyuzhenich, Alexander (2012) Crucial and bicrucial permutations with respect to arithmetic monotone patterns. Siberian Electronic Mathematical Reports, 9. pp. 660-671.

Kitaev, Sergey and Remmel, Jeffrey (2012) Quadrant marked mesh patterns in alternating permutations. Séminaire Lotharingien de Combinatoire (68). ISSN 1286-4889

Kitaev, Sergey and Remmel, Jeffrey (2012) Quadrant marked mesh patterns. Journal of Integer Sequences, 15 (4).

Kitaev, Sergey and Remmel, Jeffrey and Tiefenbruck, Mark (2012) Quadrant marked mesh patterns in 132-avoiding permutations. Pure Mathematics and Applications, 23 (3). pp. 219-256. ISSN 1218-4586

Kitaev, Sergey and Remmel, Jeffrey (2011) Enumerating (2+2) -free posets by the number of minimal elements and other statistics. Discrete Mathematics, 159 (17). 2098 - 2108.

Kitaev, Sergey and Salimov, Pavel and Severs, Christopher and Ulfarsson, Henning (2011) Word-representability of line graphs. Open Journal of Discrete Mathematics, 1 (2). pp. 96-101.

Claesson, Anders and Dukes, Mark and Kitaev, Sergey (2011) A direct encoding of Stoimenow's matchings as ascent sequences. Australasian Journal of Combinatorics, 49. pp. 47-59.

Dukes, Mark and Kitaev, Sergey and Remmel, Jeffrey and Steingrimsson, Einar (2011) Enumerating (2+2)-free posets by indistinguishable elements. Journal of Combinatorics, 2 (1). pp. 139-163.

Avgustinovich, Sergey and Kitaev, Sergey and Pyatkin, Artem and Valyuzhenich, Alexander (2011) On square-free permutations. Journal of Automata, Languages and Combinatorics, 16 (1). pp. 3-10.

Claesson, A. and Jelinek, V. and Jelinkova, E. and Kitaev, S. (2011) Pattern avoidance in partial permutations. The Electronic Journal of Combinatorics, 18 (1). ISSN 1077-8926

Kitaev, Sergey and Ehrenborg, Richard and Perry, Peter (2011) A spectral approach to consecutive pattern-avoiding permutations. Journal of Combinatorics, 2 (3). pp. 305-353. ISSN 2156-3527

Bousquet-Melou, Mireille and Claesson, Anders and Dukes, Mark and Kitaev, Sergey (2010) (2+2)-free posets, ascent sequences and pattern avoiding permutations. Journal of Combinatorial Theory Series A, 117 (7). pp. 884-909.

Claesson, Anders and Kitaev, Sergey and Ragnarsson, Kari and Tenner, Bridget Eileen (2010) Boolean complexes for Ferrers graphs. Australasian Journal of Combinatorics, 48. pp. 159-173. ISSN 1034-4942

Kitaev, Sergey and Pyatkin, Artem (2010) On avoidance of V- and ^-patterns in permutations. Ars Combinatoria, 97. pp. 203-215.

Avgustinovich, Sergey and Glen, Amy and Halldorsson, Bjarni and Kitaev, Sergey (2010) On shortest crucial words avoiding abelian powers. Discrete Applied Mathematics, 158 (6). pp. 605-607. ISSN 0166-218X

Heubach, Silvia and Kitaev, Sergey (2010) Avoiding substrings in compositions. Congressus Numerantium, 202. pp. 87-95.

Glen, Amy and Halldorsson, Bjarni and Kitaev, Sergey (2010) Crucial abelian k-power-free words. Discrete Mathematics and Theoretical Computer Science, 12 (5). pp. 83-96.

Kitaev, Sergey and Remmel, Jeffrey (2010) Place-difference-value patterns : a generalization of generalized permutation and word patterns. Integers: Electronic Journal of Combinatorial Number Theory, 10. pp. 129-154. ISSN 1553-1732

Claesson, Anders and Kitaev, Sergey and Steingrimsson, Einar (2009) Decompositions and statistics for β(1,0)-trees and nonseparable permutations. Advances in Applied Mathematics, 42 (3). 313–328. ISSN 0196-8858

Deutsch, Emeric and Kitaev, Sergey and Remmel, Jeffrey (2009) Equidistribution of descents, adjacent pairs, and place-value pairs on permutations. Journal of Integer Sequences, 12 (5).

Kitaev, Sergey and Liese, Jeff and Remmel, Jeffrey and Sagan, Bruce (2009) Rationality, irrationality, and Wilf equivalence in generalized factor order. The Electronic Journal of Combinatorics, 16 (2). ISSN 1077-8926

Claesson, Anders and Kitaev, Sergey (2008) Classification of bijections between 321- and 132-avoiding permutations. Séminaire Lotharingien de Combinatoire, 60.

Kitaev, Sergey and Seif, Steven (2008) Word problem of the Perkins semigroup via directed acyclic graphs. Order, 25 (3). pp. 177-194.

Avgustinovich, Sergey and Kitaev, Sergey (2008) On uniquely k-determined permutations. Discrete Mathematics, 308 (9). pp. 1500-1507. ISSN 0012-365X

Kitaev, Sergey and Mansour, Toufik and Seebold, Patrice (2008) Counting ordered patterns in words generated by morphisms. Integers: Electronic Journal of Combinatorial Number Theory, 8 (1). ISSN 1553-1732

Kitaev, Sergey and Mansour, Toufik and Remmel, Jeffrey (2008) Counting descents, rises, and levels, with prescribed first element, in words. Discrete Mathematics and Theoretical Computer Science, 10 (3). ISSN 1365-8050

Burstein, Alexander and Kitaev, Sergey and Mansour, Toufik (2008) Counting independent sets in certain classes of (almost) regular graphs. Pure Mathematics and Applications, 19 (2-3). pp. 17-26. ISSN 1218-4586

Kitaev, Sergey and Pyatkin, Artem (2008) On representable graphs. Journal of Automata, Languages and Combinatorics, 13 (1). pp. 45-54.

Burstein, Alexander and Kitaev, Sergey (2008) Partially ordered patterns and their combinatorial interpretations. Pure Mathematics and Applications, 19 (2-3). pp. 27-38. ISSN 1218-4586

Kitaev, Sergey and Remmel, Jeffrey (2007) Classifying descents according to parity. Annals of Combinatorics, 11 (2). pp. 173-193. ISSN 0218-0006

Kitaev, Sergey (2007) Introduction to partially ordered patterns. Discrete Applied Mathematics, 155 (8). pp. 929-944. ISSN 0166-218X

Heubach, Silvia and Kitaev, Sergey and Mansour, Toufik (2007) Avoidance of partially ordered patterns in compositions. Pure Mathematics and Applications, 17 (1-2). 123–134. ISSN 1218-4586

Kitaev, Sergey and Robbins, Jakayla (2007) On multi-dimensional patterns. Pure Mathematics and Applications, 18 (3-4). pp. 291-299. ISSN 1218-4586

Kitaev, Sergey and McAllister, Tyrrell and Petersen, T. Kyle (2006) Enumerating segmented patterns in compositions and encoding with restricted permutations. Integers: Electronic Journal of Combinatorial Number Theory, 6. ISSN 1553-1732

Kitaev, Sergey and Remmel, Jeffrey (2006) Classifying descents according to equivalence mod k. The Electronic Journal of Combinatorics, 13. ISSN 1077-8926

Kitaev, Sergey (2006) Independent sets on path-schemes. Journal of Integer Sequences, 9.

Kitaev, Sergey (2005) Segmented partially ordered generalized patterns. Theoretical Computer Science, 349 (3). pp. 420-428. ISSN 0304-3975

Kitaev, Sergey (2005) Partially ordered generalized patterns. Discrete Mathematics, 298 (1-3). pp. 212-229. ISSN 0012-365X

Kitaev, Sergey and Mansour, Toufik (2005) Linear recurrences and Chebyshev polynomials. The Fibonacci Quarterly, 43 (3). pp. 256-261.

Kitaev, Sergey and Mansour, Toufik (2005) On multi-avoidance of generalized patterns. Ars Combinatoria, 76. pp. 321-350.

Kitaev, Sergey and Mansour, Toufik (2005) Simultaneous avoidance of generalized patterns. Ars Combinatoria, 75. pp. 267-288.

Burstein, Alexander and Kitaev, Sergey (2005) On unavoidable sets of word patterns. SIAM Journal on Discrete Mathematics, 19 (2). pp. 371-381.

Kitaev, Sergey and Mansour, Toufik and Vella, Antoine (2005) Pattern avoidance in matrices. Journal of Integer Sequences, 8.

Kitaev, Sergey and Mansour, Toufik and Seebold, Patrice (2004) Generating the Peano curve and counting occurrences of some patterns. Journal of Automata, Languages and Combinatorics, 9 (4). pp. 439-455.

Kitaev, Sergey and Mansour, Toufik (2004) The problem of the pawns. Annals of Combinatorics, 8 (1). pp. 81-91. ISSN 0218-0006

Evdokimov, A. and Kitaev, Sergey (2004) Crucial words and the complexity of some extremal problems for sets of prohibited words. Journal of Combinatorial Theory Series A, 105 (2). pp. 273-289. ISSN 0097-3165

Kitaev, Sergey (2004) On multi-avoidance of right angled numbered polyomino patterns. Integers: Electronic Journal of Combinatorial Number Theory, 4.

Kitaev, Sergey (2004) The sigma-sequence and counting occurrences of some patterns, subsequences and subwords. Australasian Journal of Combinatorics, 29. pp. 187-200. ISSN 1034-4942

Kitaev, Sergey and Mansour, Toufik (2003) Partially ordered generalized patterns and k-ary words. Annals of Combinatorics, 7 (2). pp. 191-200. ISSN 0218-0006

Kitaev, Sergey (2003) Generalized pattern avoidance with additional restrictions. Séminaire Lotharingien de Combinatoire, 48. ISSN 1286-4889

Kitaev, Sergey (2003) Multi-avoidance of generalised patterns. Discrete Mathematics, 260 (1-3). pp. 89-100. ISSN 0012-365X

Kitaev, Sergey (2003) There are no iterated morphisms that define the Arshon sequence and the sigma-sequence. Journal of Automata, Languages and Combinatorics, 8 (1). pp. 43-50.

Book Section

Halldorsson, Magnus and Kitaev, Sergey and Pyatkin, Artem (2011) Alternation graphs. In: Graph-theoretic concepts in computer science. Lecture Notes in Computer Science . Springer-Verlag Berlin, Berlin, pp. 191-202. ISBN 9783642258695

Kitaev, Sergey and Salimov, Pavel and Severs, Christopher and Ulfarsson, Henning (2011) On the representability of line graphs. In: Developments in Language Theory. Lecture Notes in Computer Science . Springer-Verlag Berlin, pp. 478-479. ISBN 978-3-642-22320-4

Kitaev, Sergey (2010) A survey on partially ordered patterns. In: Permutation Patterns. London Mathematical Society Lecture Note Series, pp. 115-135. ISBN 9780521728348

Halldorsson, Magnus and Kitaev, Sergey and Pyatkin, Artem (2010) Graphs capturing alternations in words. In: Developments in Language Theory. Lecture Notes in Computer Science . Springer-Verlag Berlin, pp. 436-437. ISBN 978-3-642-14454-7

Glen, Amy and Halldorsson, Bjarni and Kitaev, Sergey (2009) Crucial words for abelian powers. In: Developments in Language Theory. Lecture Notes in Computer Science . Springer-Verlag Berlin, pp. 264-275. ISBN 978-3-642-02736-9

Kitaev, Sergey and Mansour, Toufik and Seebold, Patrice (2008) Counting ordered patterns in words generated by morphisms. In: Language and Automata Theory and Applications. Lecture Notes in Computer Science . Springer, Berlin, pp. 287-298. ISBN 9783540882817

Conference or Workshop Item

Ehrenborg, Richard and Kitaev, Sergey and Steingrimsson, Einar (2014) Number of cycles in the graph of 312-avoiding permutations. In: Conference on Formal Power Series & Algebraic Combinatorics, 2014-06-29 - 2014-07-03.

Kitaev, Sergey (2014) Word-representable graphs and permutation patterns. In: International Permutation Patterns Conference, 2014-07-07 - 2014-07-11, East Tennessee State University.

Kitaev, Sergey and Remmel, Jeffrey (2010) Enumerating (2+2)-free posets by the number of minimal elements and other statistics. In: 22nd International Conference on Formal Power Series & Algebraic Combinatorics, 2010-08-02 - 2010-08-06, San Francisco State University.

Claesson, Anders and Jelínek, Vit and Jelinkova, Eva and Kitaev, Sergey (2010) Pattern avoidance in partial permutations. In: 22nd International Conference on Formal Power Series & Algebraic Combinatorics, 2010-08-02 - 2010-08-06, San Francisco State University.

Kitaev, Sergey and Liese, Jeff and Remmel, Jeffrey and Sagan, Bruce (2009) Rationality, irrationality, and Wilf equivalence in generalized factor order. In: 21st International Conference on Formal Power Series & Algebraic Combinatorics, 2009-07-20 - 2009-07-24.

Bousquet-Melou, Mireille and Claesson, Anders and Dukes, Mark and Kitaev, Sergey (2009) Unlabeled (2+2)-free posets, ascent sequences and pattern avoiding permutations. In: 21st International Conference on Formal Power Series & Algebraic Combinatorics, 2009-07-20 - 2009-07-24.

Claesson, Anders and Kitaev, Sergey (2008) Classification of bijections between 321- and 132-avoiding permutations. In: 20th International Conference on Formal Power Series & Algebraic Combinatorics, 2008-06-23 - 2008-06-27.

Avgustinovich, Sergey and Kitaev, Sergey (2007) On uniquely k-determined permutations. In: 19th International Conference on Formal Power Series & Algebraic Combinatorics, 2007-07-02 - 2007-07-06, Nankai University.

Kitaev, Sergey and Remmel, Jeffrey (2006) Classifying descents according to equivalence mod k. In: Permutation Patterns Conference, 2006-06-12 - 2006-06-16, Reykjavik University.

Ehrenborg, Richard and Kitaev, Sergey and Perry, Peter (2006) A spectral approach to pattern-avoiding permutations. In: 18th International Conference on Formal Power Series & Algebraic Combinatorics, 2006-06-19 - 2006-06-23, University of California, San Diego.

Burstein, Alexander and Kitaev, Sergey (2005) Partially ordered generalized patterns and their combinatorial interpretation. In: The Third International Conference on Permutation Patterns, 2005-03-07 - 2005-03-11, University of Florida.

Kitaev, Sergey (2004) Independent sets on path-schemes. In: Discrete Analysis and Operations Research (DAOR'2004), 2004-06-28 - 2004-07-02, Novosibirsk State University. (Unpublished)

Kitaev, Sergey (2002) Partially ordered generalized patterns. In: 14th International Conference on Formal Power Series & Algebraic Combinatorics, 2002-07-08 - 2002-07-12, University of Melbourne.

Book

Kitaev, Sergey (2011) Patterns in permutations and words. Monographs in Theoretical Computer Science. An EATCS Series . Springer-Verlag Berlin. ISBN 9783642173325

Thesis

Kitaev, Sergey (2003) Generalized Patterns in Words and Permutations. PhD thesis, UNSPECIFIED.

This list was generated on Sun Sep 25 13:16:27 2016 BST.